MAUDE Adverse Event Report: Inogen, Inc. Inogen One G5 Portable Oxygen Concentrator

Inogen, Inc. Inogen One G5 Portable Oxygen Concentrator
Model Number IO-500
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device's dc charger caused the device to "pop, causing small damage" in the car.The device was claimed to be burnt.The patient was not injured and did not need to be hospitalized.A replacement device was sent to the patient.No additional information is available at this time as multiple attempts to contact the patient were unsuccessful.
 
Additional Manufacturer Narrative
B3: date of event is estimated.The inogen team attempted to contact the patient for further information three times with no response.The unit was returned with a system hot complaint, which was confirmed during testing.The unit "system hot "shutdown because fan was misaligned and contacting the accumulator likely due to high-impact incident, possibly from the unit being dropped.Also, stuck feed waste valve caused by debris inside it and the muffler being filled with dust, which resulted in a blockage in the feed port.Furthermore, the psa cycle (according to the data log) being high (14) is an indication the zeolite is getting contaminated by moisture.Uip, top housing & lower housing were also replaced due to cosmetic damage.

Brand Name
Inogen One G5 Portable Oxygen Concentrator
Common Device Name
Inogen One G5 Portable Oxygen Concentrator
Manufacturer (Section D)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key50462509
Report Number3004672275-2026-00269
Device Sequence Number21382008
Product Code CAW
UDI-Device Identifier00817131020162
UDI-Public(01)00817131020162
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-500
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/20/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown